MAUDE Adverse Event Report: BERLIN HEART GMBH EXCOR®; VENTRICULAR (ASSIST) BYPASS

BERLIN HEART GMBH EXCOR®; VENTRICULAR (ASSIST) BYPASS
Model Number P15P-001
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hemorrhagic Stroke (4417)
Date of Event 06/20/2025
Type of Reportable Event Death
Additional Manufacturer Narrative
The lvad excor blood pump pu valves; 15 ml in/out; ø 9 mm; sn (b)(6) was in use on the patient from (b)(6) 2025 until it was removed from the patient on (b)(6) 2025.The event occurred on (b)(6) 2025, which is (31 days) after the pump was placed on the patient.We have reviewed the production records of the excor blood pump and the pump was produced according to our specification.
 
Event or Problem Description
Berlin heart gmbh clinical affairs was informed by the poland distributor on 2025-06-26 that a patient suffered a minor hemorrhagic stroke on (b)(6) 2025, followed by a massive hemorrhagic stroke on (b)(6) 2025, which unfortunately resulted in death.The patient was being supported with an excor blood pump pu valves; 15 ml in/out; ø 9 mm.According to the site, the excor blood pump maintained complete filling and ejection and no deposits in the excor blood pump or anticoagulation problem were reported.

Brand Name
EXCOR®
Common Device Name
VENTRICULAR (ASSIST) BYPASS
Manufacturer (Section D)
BERLIN HEART GMBH
wiesenweg 10
berlin, 12247
GM  12247
Manufacturer (Section G)
BERLIN HEART GMBH
wiesenweg 10
berlin, 12247
GM   12247
Manufacturer Contact
odell roberts
9391 grogan's mill road
suite a-6
the woodlands, TX 77380
2818639712
MDR Report Key22569463
Report Number3004582654-2025-00040
Device Sequence Number21169152
Product Code DSQ
UDI-Device Identifier04260090040157
UDI-Public(01)04260090040157(17)280324
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
P160035
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberP15P-001
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/26/2025
Initial Report FDA Received Date07/22/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/16/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Age3 YR
Patient SexFemale
Patient Weight12 KG